Format

Send to

Choose Destination
See comment in PubMed Commons below
Appl Opt. 1988 Oct 1;27(19):4084-97. doi: 10.1364/AO.27.004084.

Reconstruction of smooth distributions from a limited number of projections.

Abstract

Two reconstruction methods that recognize smoothness to be a priori information and use numerically spacelimited basis functions have been developed. The first method is a modification of the well-known convolution method and uses such basis functions for the projections. The second method is a continuous algebraic reconstruction technique that employs consistent basis functions for the projections as well as the distribution and makes use of other a priori information like the constraints on the domain as well as the range of the distribution in a rigorous way. The efficacy of these methods has been demonstrated using a limited number of projections synthetically generated from a distribution phantom.

PMID:
20539520
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Support Center